# SDR DALA13009915650

- Difficulty date: March 3, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 31,922 hours, 12,339 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 284N00078
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISDRILLED ONE HOLE LOCATION COMMON TO BRACKET, & REAR SPAR STIFFENER.  COMPLIED WITH ERA 511573-14AD REV-ORIG.
